# SDR VQIA2018F00011

- Difficulty date: January 3, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED EXHAUST ODOR IN CABIN DURING DESCENT.  R & R RECIRCULATION FILTERS 1 & 2 IAW AMM 21-21-41 AND REPLACED CONTAMINATED INSULATION BLANKETS IN VICINITY OF RECIRCULATION FAN INLET.  PERFORMED TSM 05-50-00-810-831-A.  PERFORMED IDLE CHECK IAW 71-00-00-710-006.  NO ODOR NOTED.
